Alert archive / Texas / River Flood Warnings in 2015

River Flood Warning 15, NWS Austin/San Antonio, TX

May 17, 2015Travis County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at May 17, 2015, 11:51 AM CDT for Travis County, Texas. It took effect at May 17, 2015, 12:49 PM CDT. It was in force for 13 hr.

The area

The outline as issued.

The facts

Issued
May 17, 2015, 11:51 AM CDT (16:51 UTC)
In effect from
May 17, 2015, 12:49 PM CDT
Expired
May 18, 2015, 2:05 AM CDT
In force
13 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Minor

County Travis County, TX

The river

Written for the forecast point Onion Creek at US 183 (ATIT2). The gauge peaked at 15.94 ft at May 17, 2015, 2:00 PM CDT.

actionminormoderate510152005/1705/1805/19
Action stage
15 ft
Minor stage
17 ft
Moderate stage
23 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08159000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

437 
WGUS44 KEWX 171651
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1151 AM CDT SUN MAY 17 2015

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Onion Creek 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC453-180705-
/O.NEW.KEWX.FL.W.0015.150517T1749Z-150518T0705Z/
/ATIT2.1.ER.150517T1749Z.150517T1800Z.150517T1905Z.NO/
1151 AM CDT SUN MAY 17 2015

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for 
  the Onion Creek At Hwy 183.
* until late tonight...or until the warning is cancelled.
* At 11:20 AM Sunday the stage was 15.3 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by this afternoon and continue to rise to 
  near 17.2 feet by this afternoon.The river will fall below flood stage by this
  afternoon.
* Impact...At 17.0 feet...The 12000 block of Old San Antonio Road upstream may 
  be flooded. Neighborhoods along Onion Creek are not affected.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 Hwy 183            15   17   15.3   Sun 11 AM   8.8   7.1   6.5   6.3   6.1


&&

LAT...LON 3012 9781 3018 9779 3023 9759 3019 9753


$$
1 follow-up statement
197 
WGUS84 KEWX 171941
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
241 PM CDT SUN MAY 17 2015

...The flood warning is cancelled for the following rivers in Texas...

  Onion Creek At Hwy 183 AFFECTING Travis County
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC453-172011-
/O.CAN.KEWX.FL.W.0015.000000T0000Z-150518T0705Z/
/ATIT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
241 PM CDT SUN MAY 17 2015

The flood warning is cancelled for the Onion Creek At Hwy 183.
* At  2:20 PM Sunday the stage was 15.7 feet.
* Flood stage is 17.0 feet.
* Forecast...The river level crested below flood stage at 15.9 feet.
  The river level will continue falling and statements will be issued
  until the level falls below 15 feet.
* Impact...At 15.0 feet...Flow exceeds lowest sections of the banks. Low street 
  crossings and bridges are threatened..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 Hwy 183            15   17   15.7   Sun 02 PM   9.1   7.2   6.6   6.4   6.2


&&

LAT...LON 3012 9781 3018 9779 3023 9759 3019 9753


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at May 17, 9:16 AM CDT, 2 hours 35 minutes earlier.

Area forecast discussion, May 17, 9:16 AM CDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
916 AM CDT SUN MAY 17 2015

.UPDATE... /FFA SHORTENED TO 20Z...SHIFTED EAST/

PROGRESSIVE COMPLEX OF STORMS CONTINUES TO PRODUCE EFFICIENT HEAVY
RAINFALL AMOUNTS OF MAINLY 1 TO 2 INCHES AS CLOUD TOPS SHOW A
WARMING TREND. SURFACE CONDITIONS IN THE WAKE OF THE COMPLEX
REFLECT THAT OF A WORKED OVER AIR MASS. WILL SHOW REDUCED POPS
AND HEAVY RAIN THREAT FOR THE WESTERN HALF OF THE AREA...AND MAY
NEED TO FURTHER REDUCE POPS FOR TONIGHT WHEN DOING THE AFTERNOON
UPDATE PENDING THE 12Z MODEL RUN ANALYSES. HI-RES RUNS DO SHOW A
DECREASING TREND IN THE POTENTIAL FOR CONVECTION TO REDEVELOP
LATER TODAY.

&&

.PREV DISCUSSION... /ISSUED 635 AM CDT SUN MAY 17 2015/

AVIATION.../12Z TAFS/
CONCERN THIS MORNING IS THE ONGOING CONVECTION THAT IS CURRENTLY
MOVING EASTWARD ACROSS SOUTH CENTRAL TEXAS. THE CONVECTION HAS
MADE IT TO THE KAUS TERMINAL AND SHOULD BE INTO KSAT AND KSSF
RIGHT AROUND 12Z. CONVECTION HAS CLEARED KDRT. WILL START THE
FORECAST PERIOD WITH CONVECTION AT THE I-35 TERMINALS THEN MOVE
OUT AFTER 15Z. AFTER THE CONVECTION MOVES EAST CIGS WILL REMAIN IN
THE MVFR RANGE WITH VFR CONDITIONS AT KDRT. AFTER 06Z TONIGHT
EXPECT MVFR AND POSSIBLE IFR CIGS TO REDEVELOP. WINDS WILL BE N/NW
FOR A FEW HOURS IN THE WAKE OF THE SHOWERS AND THUNDERSTORMS.
WINDS AFTER 18Z SHOULD BECOME E/SE NEAR 10 KNOTS.

PREV DISCUSSION... /ISSUED 348 AM CDT SUN MAY 17 2015/

SHORT TERM (TODAY THROUGH MONDAY)...
A LINEAR MCS ALONG A LANGTRY TO ROCKSPRINGS TO MASON LINE...THEN
EXTENDING UP TO CENTRAL IOWA CONTINUES TO MOVE TO THE EAST. THE
PORTION OF THE MCS MOVING INTO THE NORTHWESTERN HILL COUNTRY AND
ACROSS THE EDWARDS PLATEAU AND TRANS PECOS IS ORIENTED WEST TO
EAST. TRAINING OF STORMS CELLS LEADING TO HEAVY RAINS AND FLOODING
IS EXPECTED DUE TO THIS ORIENTATION OF THE MCS AND HAVE CONTINUED
THE FLASH FLOOD WATCH. SOME BOWING OF THE MCS IS NOTED IN THE
SEGMENT CURVING TO THE NORTHEAST FROM ROCKSPRINGS TOWARD MASON.
STRONG WINDS GUSTS AND SMALL HAIL ARE POSSIBLE. HOWEVER...THE MAIN
THREAT WILL BE LOCALLY HEAVY RAINS WHICH WILL CAUSE FLOODING. THE
MCS WILL BE ALONG THE I-35 AND HIGHWAY 90 CORRIDORS BY SUNRISE.
THE LEFTOVER SURFACE BOUNDARIES BECOME THE FOCUS FOR SHOWERS AND
THUNDERSTORMS THIS AFTERNOON THROUGH MONDAY AS A SERIES OF
SHORTWAVES MOVE ACROSS TEXAS IN THE SOUTHWESTERLY FLOW ALOFT TO
PROVIDE UPWARD MOTION. LOCALLY HEAVY RAINS ARE POSSIBLE AND LATER
FORECASTS MAY HAVE TO EXTEND THE FLASH FLOOD WATCH IN TIME AND/OR
RECONFIGURE IN AREAL EXTENT. CANNOT RULE OUT SOME STRONG TO SEVERE
STORMS DUE TO EFFECTIVE SHEAR AND STEEP LAPSE RATES MOST AREAS
TODAY AND THEN SHIFTING TO THE EDWARDS PLATEAU INTO TRANS PECOS ON
MONDAY.

LONG TERM (MONDAY NIGHT THROUGH SATURDAY)...
THE LONG TERM REMAINS ACTIVE FOR THE WEEK AND INTO THE MEMORIAL
DAY WEEKEND. A SOUTHERN STEAM UPPER LEVEL TROUGH MOVES FROM THE
WEST COAST TO THE PLAINS ON TUESDAY INTO WEDNESDAY AND AGAIN ON
FRIDAY INTO SATURDAY. A NORTHERN STREAM TROUGH MOVES SLOWLY EAST
ACROSS THE MIDWEST AND GREAT LAKES. WHERE YESTERDAY'S MODEL RUNS
KEPT ALL FRONTS NORTH OF SOUTH CENTRAL TEXAS...RECENT RUNS NOW
BRING A FRONT INTO SOUTH CENTRAL TEXAS WITH THE CANADIAN HAVING A
PASSAGE MID WEEK AND THE ECMWF LATE WEEK. THESE FRONTS ARE NOW
FURTHER SOUTH DUE TO THOSE MODELS INDICATING A STRONGER NORTHERN
STREAM TROUGH. WITH THE SOUTHERN STREAM TROUGHS...WEAK SHORTWAVES
IN BETWEEN THE TROUGHS AND POTENTIAL FRONTAL PASSAGES INTERACTING
WITH A MOIST AIRMASS WILL MAINTAIN POPS THROUGH THE LONG TERM.
SHOULD THE FRONTS MOVE INTO SOUTH CENTRAL TEXAS...RAINFALL WOULD
BE ENHANCED.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              86  72  85  71  85 /  80  50  40  20  30
AUSTIN BERGSTROM INTL AIRPORT  86  72  85  71  86 /  90  50  40  20  30
NEW BRAUNFELS MUNI AIRPORT     85  72  85  72  85 /  80  50  40  20  30
BURNET MUNI AIRPORT            83  70  83  70  83 /  50  50  40  20  40
DEL RIO INTL AIRPORT           89  71  85  72  86 /  20  30  30  40  30
GEORGETOWN MUNI AIRPORT        83  71  84  70  84 /  80  50  50  20  30
HONDO MUNI AIRPORT             85  72  86  72  86 /  40  50  40  20  30
SAN MARCOS MUNI AIRPORT        84  72  84  71  85 /  80  50  40  20  30
LA GRANGE - FAYETTE REGIONAL   85  75  86  73  86 /  90  40  40  10  30
SAN ANTONIO INTL AIRPORT       85  73  85  72  85 /  70  50  40  20  30
STINSON MUNI AIRPORT           86  73  86  73  86 /  70  50  40  20  30

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 3 PM CDT THIS AFTERNOON FOR THE FOLLOWING
COUNTIES: ATASCOSA...BASTROP...BEXAR...CALDWELL...COMAL...DE WITT...
FAYETTE...GONZALES...GUADALUPE...HAYS...KARNES...LAVACA...LEE...
TRAVIS...WILLIAMSON...WILSON.

&&

MESOSCALE/AVIATION...HAMPSHIRE
SYNOPTIC/GRIDS...18
PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, May 17, 5:27 AM CDT, 6 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
527 AM CDT SUN MAY 17 2015

TXZ171>173-183>194-202>209-217>225-228-181100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
527 AM CDT SUN MAY 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS MORNING AND
INTO THE AFTERNOON. SOME STORMS COULD PRODUCE LOCALLY HEAVY
RAINFALL OF 1 TO 3 INCHES WITH ISOLATED AMOUNTS UP TO 4
INCHES...RESULTING IN FLASH FLOODING. A FLASH FLOOD WATCH IS IN
EFFECT FOR LOCATIONS NORTH OF A DEL RIO TO SAN ANTONIO TO GIDDINGS
LINE. IN ADDITION...THERE WILL ALSO BE A POTENTIAL FOR ISOLATED
STRONG TO SEVERE STORMS...WITH LARGE HAIL AND DAMAGING WIND GUSTS
POSSIBLE IN SEVERE STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THROUGH
SATURDAY. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH ANY OF THE
STRONGER STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Local storm report, May 17, 9:39 AM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
939 AM CDT SUN MAY 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 AM     FLASH FLOOD      SAN ANTONIO             29.43N  98.49W
05/17/2015                   BEXAR              TX   DEPT OF HIGHWAYS

            SEVERAL ROAD CLOSURES DUE TO HIGH WATER...INCLUDING
            STAHL ROAD...SHANNON LEE...LESLIE ROAD...HAUSMANN ROAD
            SOUTH AND CONTOUR DR

&&

EVENT NUMBER EWX1500396

SBS
Local storm report, May 17, 9:58 AM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
958 AM CDT SUN MAY 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     HEAVY RAIN       2 N MCQUEENEY           29.62N  98.04W
05/17/2015  M1.18 INCH       GUADALUPE          TX   COCORAHS

            RAIN FELL IN THE PAST TWO HOURS

&&

EVENT NUMBER EWX1500397

SBS
Special weather statement, May 17, 10:15 AM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1015 AM CDT SUN MAY 17 2015

TXZ207>209-220>225-171615-
CALDWELL TX-GONZALES TX-DE WITT TX-ATASCOSA TX-WILSON TX-LAVACA TX-
GUADALUPE TX-FAYETTE TX-KARNES TX-
1015 AM CDT SUN MAY 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GUADALUPE...SOUTHERN
CALDWELL...DEWITT...SOUTHWESTERN FAYETTE...SOUTHEASTERN ATASCOSA...
GONZALES...WESTERN LAVACA...KARNES AND EASTERN WILSON COUNTIES UNTIL
1115 AM CDT...

AT 1014 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR LULING TO 8 MILES
SOUTH OF SMILEY TO 6 MILES NORTH OF NELL...AND MOVING EAST AT 40 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GONZALES...CUERO...YOAKUM...LULING...KENEDY...KARNES CITY...
SCHULENBURG...HALLETTSVILLE...YORKTOWN...SHINER...POTH...STOCKDALE...
FLATONIA...MOULTON...KOSCIUSKO...NIXON...WAELDER...RUNGE...FALLS CITY
AND SMILEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2963 9687 2957 9682 2908 9701 2887 9731
      2892 9743 2867 9778 2872 9792 2869 9801
      2879 9810 2862 9834 2979 9775 2975 9676
TIME...MOT...LOC 1514Z 265DEG 34KT 2974 9763 2914 9764 2880 9804

CP
Local storm report, May 17, 10:16 AM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1016 AM CDT SUN MAY 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0849 AM     FLASH FLOOD      4 SSW JOLLYVILLE        30.40N  97.78W
05/17/2015                   TRAVIS             TX   DEPT OF HIGHWAYS

            SPICEWOOD SPRINGS ROAD CLOSED DUE TO HIGH WATER...ALSO
            THERE ARE DOZENS OF ROAD CLOSURES ACROSS HAYS TRAVIS
            WILLIAMSON CALDWELL BASTROP AND LEE COUNTIES AS SHOWN ON
            THE ATXFLOODS.COM WEBSITE

&&

EVENT NUMBER EWX1500398

SBS
Local storm report, May 17, 11:22 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1122 AM CDT SUN MAY 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     FLASH FLOOD      3 NNE GRUENE            29.77N  98.08W
05/17/2015                   COMAL              TX   EMERGENCY MNGR

            CITIZENS HAD TO BE LEAD AWAY FROM A WATER STRANDED VAN
            ON HOFFMANN LANE

&&

EVENT NUMBER EWX1500399

SBS
Local storm report, May 17, 11:34 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1134 AM CDT SUN MAY 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     FLASH FLOOD      LULING                  29.68N  97.65W
05/17/2015                   CALDWELL           TX   EMERGENCY MNGR

            EMC REPORTS MAJOR FLOODING ISSUES ACROSS THE ENTIRE
            COUNTY WITH NUMEROUS ROADS FLOODED AND LOW WATER
            CROSSINGS INUNDATED FROM RECENT HEAVY RAINS. EMERGENCY
            VEHICLES ARE UNABLE TO RESPOND TO SOME CALLS DUE TO
            IMPASSABLE ROADS

&&

EVENT NUMBER EWX1500400

SBS

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 12:54 AM CDTSpecial Weather StatementEWXEdwards, Val Verde36 min
May 17, 1:36 AM CDTFlash Flood WarningEWXEdwards, Kerr, Real, Val Verde3 hr
May 17, 1:50 AM CDTSpecial Weather StatementEWXEdwards40 min
May 17, 1:54 AM CDTSpecial Weather StatementEWXVal Verde51 min
May 17, 2:05 AM CDTSpecial Weather StatementEWXVal Verde40 min
May 17, 2:50 AM CDTSpecial Weather StatementEWXGillespie, Llano55 min
May 17, 3:04 AM CDTSpecial Weather StatementEWXReal41 min
May 17, 3:54 AM CDTFlash Flood WarningEWXEdwards, Real3 hr
May 17, 4:05 AM CDTSpecial Weather StatementEWXBlanco, Burnet40 min
May 17, 4:19 AM CDTFlash Flood WarningEWXBurnet, Llano3 hr
May 17, 4:58 AM CDTAreal Flood AdvisoryEWXKinney, Uvalde3 hr
May 17, 5:30 AM CDTAreal Flood AdvisoryEWXTravis, Williamson3 hr
May 17, 5:40 AM CDTSpecial Weather StatementEWXMaverick, Uvalde, Zavala50 min
May 17, 5:52 AM CDTAreal Flood AdvisoryEWXMaverick, Zavala3 hr
May 17, 5:56 AM CDTFlash Flood WarningEWXBandera, Bexar, Blanco, Burnet, Comal, Hays and 4 more3 hr
May 17, 6:15 AM CDTSpecial Weather StatementEWXKendall45 min
May 17, 7:00 AM CDTAreal Flood AdvisoryEWXBexar, Caldwell, Comal, Guadalupe, Hays3 hr
May 17, 7:18 AM CDTAreal Flood AdvisoryEWXDimmit, Frio, Maverick, Medina, Uvalde, Zavala3 hr
May 17, 7:32 AM CDTAreal Flood AdvisoryEWXBastrop, Fayette, Lee3 hr
May 17, 8:09 AM CDTFlash Flood WarningEWXAtascosa, Bastrop, Bexar, Caldwell, Comal, Fayette and 7 more3 hr
May 17, 8:44 AM CDTFlash Flood WarningEWXBlanco, Comal, Hays, Kendall, Travis, Williamson2 hr
May 17, 9:16 AM CDTRiver Flood WarningEWXDimmit12 days
May 17, 9:55 AM CDTAreal Flood AdvisoryEWXAtascosa, DeWitt, Fayette, Gonzales, Karnes, Lavaca3 hr
May 17, 10:15 AM CDTSpecial Weather StatementEWXDeWitt, Gonzales, Karnes, Lavaca60 min
May 17, 10:45 AM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Comal, Hays, Kendall, Travis and 1 more2 hr
May 17, 11:01 AM CDTAreal Flood AdvisoryEWXAtascosa, Bastrop, Bexar, Caldwell, Comal, Fayette and 7 more3 hr
May 17, 11:30 AM CDTFlash Flood WarningEWXCaldwell2 hr
May 17, 11:45 AM CDTRiver Flood WarningEWXCaldwell, Gonzales39 hr
May 17, 1:28 PM CDTAreal Flood AdvisoryEWXCaldwell4 hr
May 17, 3:36 PM CDTRiver Flood WarningEWXCaldwell, Gonzales24 hr
May 17, 3:42 PM CDTRiver Flood WarningEWXGonzales56 hr

Nearby

River Flood Warnings in Texas, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.